Will I have any side effects from eating Grape fruits with Lisinopril?

Answers (3)

11 Aug 2009

yes, for some reason grapfruit afects all medicine; it enhaces the strenght of the medicines in most cases, it does that to me anyway and this is what the dr. told me. Also things like galvascon and things taken for indigestion she said blocks any medicines strength IF taken within 2 hr. of each other.

Votes: +0

13 Aug 2009

Grapefruit only interact with medicines that are metabolized a certain way, including the statins used in the treatment of high cholesterol, calcium channel blockers, benzodiazepines and others.

Lisinopril is an angiotensin converting enzyme inhibitor and is not in one of the drug classes affected by the grapefruit interaction.

You are okay to eat grapefruit and drink grapefruit juice while you are taking lisinopril.

http://www.drugs.com/lisinopril.html

Votes: +1

16 Mar 2012

grape fruits act as enzyme inhibitor it inhibit the metabolism of lisinopril and this lead to increase the concenteration of it in the blood and may lead to increase the risk of lisinopril side effect like dry cough ,angio edema,hyperkalemia and renal faliure

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Do the side effects "Lisinopril" get any better with time?

My husband has recently had his blood pressure medicine change to "Lisinopril" and he is feeling dizzy and tired (sleeping alot). Will this ...

1 answer 23 May 2010

From lisinopril to Micardis. Does anyone know of any side effect that they've had?

I want to know the difference between the two meds as far as the side effects go. Such as nausea, diarhea, or swelling of the ankels, hand or throat.

1 answer 29 Jul 2010

What are the side effects of lisinopril?

I am hypetensive and on this drug 20mg & atenelol 50mg daily

2 answers 4 Jun 2011